Posted by: LULU | 2008-12-02


Doctor please help. before it was fine but now i have realize that since i have been on the injection nurstarate i bleed everyday i do not stop, Is ot normal or what i' m worried coz now my husband complai that when do i stop.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunate4ly this is a fairly common side effect of the injecatbles. Go to your doctor/clinic and they will give you something to stop the bleeding.

Inno, please post your question separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Inno | 2008-12-02

I also need help regarding the bleeding that do not stop I' ve been on my periods since the 17th Nov and it doesn' t seem is going to stop anytime soon. I was on Microval since I was breastfeeding and now I stopped and took other prevention pills, and my periods are still continuing, I' m getting worried....PLEASE HELP US

Reply to Inno

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.